# SDR SWAA2018022019922

- Difficulty date: February 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 29,649 hours, 17,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT ROW LIGHT COVER MISSING.  INSTALLED COVER PER AMM.
